# SDR 97ZZZX3805

- Difficulty date: August 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3533L
- Make and model: Piper PA-31-350
- Aircraft serial: 317952181
- Engine: Lyc TIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080J7A
- Condition: Leaking
- Location: Lt Engine
- Component: Romec
- Stage of operation: CR
- Nature of condition: J, K, A
- Precautionary procedure: A, E, F

## Discrepancy

DURING NORMAL FLIGHT, PILOT NOTICED LEFT ENGINE WAS USING EXCESSIVE AMOUNT OF FUEL.  PILOT DEVIATED FROM INTENDED DESTINATION TO NEAREST AIRPORT.  DURING LANDING, LEFT ENGINE CAUGHT FIRE.  LEFT ENGINE WAS SHUT DOWN AND FIREWALL SHUT-OFF WAS ACTUATED.  UPON INSPECTING WITH ELECTRIC FUEL BOOST TURNED ON, FUEL WAS FOUND LEAKING FROM SEAM OF ENGINE-DRIVEN FUEL PUMP.
